45 Days ago, I started taking .5 mg. of Lorazepam, "Ativan" a day and Like most, I soon became drug tolerant and was up to 1.5 mg. a day. I've since learned about this drug's effects and withdrawal symptoms and schedules from " The Asthon Manual ". My question is two fold. (1), In my withdrawal schedule, I've made it so I can reduce my dosage 10% every 4 days. What are some of your opinions on this, two fast/slow. Again, I've been on the drug only 45 days. (2), One of the withdrawal symptoms I'm having is Tinnitus. Has anyone withdrawing from this drug ever had this symptom, and if so, has it diminished with time after your withdrawal was complete? BTW, Tinnitus is one of dozons of withdrawal symptoms. Thanks everyone.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 May 2016 • 1 answer
Posted 21 Nov 2016 • 1 answer
Posted 2 Dec 2016 • 1 answer
Posted 14 Aug 2017 • 1 answer
Lorazepam - Will take good Ativan 3mg before bed leave me groggy in the morning? I usually take 1...
Posted 17 days ago • 0 answers